# SDR QXEA2017052200367

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,864 hours, 32,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP AT ROW 2, SEAT B IS LOOSE.  REPLACED THE LIGHT STRIP BETWEEN ROWS 2 - 4.  CHECKED GOOD, RETURNED TO SERVICE.
